Economic Structure of the Northwestern United States
Bibliographic Data
| ID | 4491078 |
|---|---|
| Authors | Helen M Strong, Edwin Bates |
| Year | 1932 |
| Volume | 22 |
| Issue | 3 |
| Pages | 505 |
| Publication date | 1932-07-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Geographical Review (JOURNAL) |
| Journal identifiers | ISSN: 0016-7428 • E-ISSN: 1931-0846 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/208987 |
| OpenAlex | W2320453399 |
| Language | EN |
| Highly cited | No |
|---|